MAUDE Adverse Event Report: ZIMMER DENTAL TOOL HEX SST 1.25MM 22MM; DENTAL DRIVER

ZIMMER DENTAL TOOL HEX SST 1.25MM 22MM; DENTAL DRIVER
Model Number HXL1.25
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).
 
Event or Problem Description
It was reported that tool hex fractured at the tip of the tool.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).
 
Event or Problem Description
No further event information is available at the time of this report.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).The following sections have been updated: h3: device evaluated by manufacturer: change ¿no' to 'yes'.One driver was returned for investigation.Visual evaluation of the as returned product identified that the tip was fractured and twisted.Functional testing could not be performed due to the nature of the device and event.Pre-existing patient conditions, tooth location, implantation period, x-ray images are irrelevant to this investigation.Picture evaluation: picture image was not provided.Review of appropriate documentation: document reviewed: instructions for use - zimmer instrument kit system, zimmer dental single patient drills, driva drills, and tools, ifu 8874 rev 5 ¿ 08/19.Information identified: indications, warnings and precautions.Per the applicable ifu, it is stated that surgical instruments are susceptible to damage and wear and should be inspected and cleaned before each use.Dhr review: dhr review for the lot (2020120533) had revealed no deviations nor non-conformances which could have caused or contributed to the reported event.All products were conforming at the time they left zimmer biomet.Lot was inspected and passed all acceptance criteria by qa.Complaint history review: complaint history review was performed for the reported lot number (2020120533) for similar events (complaint category keywords: fracture) and no other complaint was identified.Post market trending review: july post market trending was reviewed and there were no actionable events or corrective actions for the reported event or product.Therefore, based on the available information, device malfunction did occur and the reported event was confirmed.

Brand Name
TOOL HEX SST 1.25MM 22MM
Common Device Name
DENTAL DRIVER
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key14447144
Report Number0002023141-2022-01228
Device Sequence Number6340189
Product Code NDP
UDI-Device Identifier00889024015425
UDI-Public(01)00889024015425(10)2020120533
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHXL1.25
Device Catalogue NumberHXL1.25
Device Lot Number2020120533
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/28/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2022
Supplement Date Received by Manufacturer08/08/2022
09/20/2022
Initial Report FDA Received Date05/19/2022
Supplement Report FDA Received Date08/10/2022
10/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/11/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown